STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SILVERGLIDE BIPOLAR FORCEPS, SP BAYONET, 22CM / 0.7MM TIP; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Back to Search Results |
| Catalog Number |
6720220007 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during testing of the device at the user facility, the device tips were found to be broken off and missing, posing the risk of material being lost in a surgical site.There were no adverse consequences related to this event.